# SDR UIEA2019102435784

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,495 hours, 19,048 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Rt Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENGINE FIRE LP2 STATUS MSG( PERFORMED OPS CHECK OF RT ENG FIRE LOOP, OPS CHECKED GOOD AT THIS TIME PER ATLAS AMM 767 26-11-01 )
